# SDR AT9900301

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47320
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 1A453811
- Condition: Corroded
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, FOUND THE FLOOR SUPPORT AT BS 965 LBL-24 CORRODED.  REMOVED, FABRICATED AND INSTALLED REPAIR IAW DC9 SRM 53-05 FIG 20, AND 53-01.
